My doctor started me onthe lower dose i think it was 15 mg when i woke up after 3 weeks i had not lost any weight so my doctor had me take the 37.5mg pills in the mornings. that was 2 weeks ago and i have only lost like 4 lbs total. What am i doing wrong. I cut out all of my soda intake. SOmeone said i might not be eating enough can this be true?
23 Feb 2013
I have tried phentermine twice with the same problem. I barely lose a lb. per week on 1200 calories and exercise, while others lose lots more on this plan.
I have started going to a specialist, and although Dont have the the solution yet, I believe it has to do with hormones and insulin resistence. Also, my doctor found that my leptin levels are messed up... And he says that when you are leptin resistent, it is next to impossible to lose weight. I'm imagining something similar is going on w you.
My doctor did not, however, tell me how to cure or treat leptin resistence. There are some "paleo diets" and advice online, but that hasn't worked for me either. Hopefully u will have better luck. I've been trying to lose the same miserable 20 lbs. for 5 years :-/
10 Jul 2015
I started taking adipex may 2015 I stopped eating red meat,pork ,white bread and no sodas or candy I weighed in June 2015 I lost 19lb 15 1/2 inches I work out 3 days out the week an hour of cardio 25 min weight training and I consume 2 liters of water a day at the minimum my starting weight was 232lb current weight 214lb I just got my second month of adipex not sure what my results will be but I'm staying focused. Also I ate plenty of watermelon, banana,apples ,pineapples high fiber, cereal hope this helps good luck
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking phentermine for going on 3 months now. I was really happy at first because I was losing weight, but now nothing seems to make me ...
2 answers • 24 May 2010